Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 2, Pages 307-314
http://dx.doi.org/10.1155/S0161171298000428

Fractal multiwavelets related to the cantor dyadic group

Department of Mathematics, Indiana University Southeast, New Albany, IN 47150, USA

Received 19 August 1996; Revised 5 February 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. Christopher Lang, “Fractal multiwavelets related to the cantor dyadic group,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 2, pp. 307-314, 1998. https://doi.org/10.1155/S0161171298000428.